On Some Properties of Orthogonal Polynomials over an Area in Domains of the Complex Plane. I

  • F. G. Abdullayev

Abstract

We establish conditions for the interference of singularities of a weight function and a contour for orthogonal polynomials over the area of a domain. We obtain new estimates for the rate of growth of these polynomials, which depend on the singularities of the weight function and the contour.
Published
25.12.2000
How to Cite
Abdullayev, F. G. “On Some Properties of Orthogonal Polynomials over an Area in Domains of the Complex Plane. I”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 52, no. 12, Dec. 2000, pp. 1587-95, https://umj.imath.kiev.ua/index.php/umj/article/view/4562.
Section
Research articles